MAUDE Adverse Event Report: SPINE WAVE, INC. TRUE POSITION SPACER; LUMBAR INTERVERTEBRAL FUSION DEVICE

SPINE WAVE, INC. TRUE POSITION SPACER; LUMBAR INTERVERTEBRAL FUSION DEVICE
Catalog Number 1208-01-2709
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
During insertion of the implant, the device broke.The device was removed intra-operatively and replaced.

Brand Name
TRUE POSITION SPACER
Common Device Name
LUMBAR INTERVERTEBRAL FUSION DEVICE
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
suite 210
shelton, CT 06484
2039449494
MDR Report Key18580025
Report Number3004638600-2024-00003
Device Sequence Number15582915
Product Code MAX
UDI-Device Identifier10840642107494
UDI-Public10840642107494
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K100743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1208-01-2709
Device Lot Number024-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown